# SDR ABXA9500641

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2051
- Engine: Rroyce DART54210K
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: RU20447A
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 752 hours
- Component: Rroyce, 54210K
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE INFLIGHT SHUTDOWN DUE TO LOW OIL PRESSURE, 6 TO 10 PSI.  MAINTENANCE FOUND THE NR 1 OIL COOLER LEAKING, CRACKED.  REPLACED OIL COOLER IAW ROLLS ROYCE MM 79-20-1.  REPLACED NR 1 ENGINE IAW ABX WORK CARD 7202.  OPS AND LEAK CHECKED GOOD.
